E-Prints Complutense

Completeness properties of locally quasi-convex groups

Impacto

Descargas

Último año

Bruguera Padró, M. Montserrat y Chasco, M.J. y Martín Peinador, Elena y Tarieladze, Vaja (2000) Completeness properties of locally quasi-convex groups. Topology and its Applications, 111 (1-2). pp. 81-93. ISSN 0166-8641

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

122kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S016686419900187X




Resumen

It is natural to extend the Grothendieck theorem on completeness, valid for locally convex topological vector spaces, to Abelian topological groups. The adequate framework to do it seems to be the class of locally quasi-convex groups. However, in this paper we present examples of metrizable locally quasi-convex groups for which the analogue to the Grothendieck theorem does not hold. By means of the continuous convergence structure on the dual of a topological group, we also state some weaker forms of the Grothendieck theorem valid for the class of locally quasi-convex groups. Finally, we prove that for the smaller class of nuclear groups, BB-reflexivity is equivalent to completeness. (C) 2001 Elsevier Science B.V.


Tipo de documento:Artículo
Información Adicional:

International School of Mathematics G Stampacchia 27th Course: Convergence and Topology.JUN 27-JUL 02, 1998.ERICE, ITALY

Palabras clave:completeness; Grothendieck theorem; Pontryagin duality theorem; dual group; convergence group; continuous convergence; reflexive group; k-space; k-group; Pontryagin duality; Compact
Materias:Ciencias > Matemáticas > Topología
Código ID:16660
Depositado:09 Oct 2012 09:43
Última Modificación:07 Feb 2014 09:33

Descargas en el último año

Sólo personal del repositorio: página de control del artículo